Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 22 found articles
 
 
  The asymptotically sharp Korn interpolation and second inequalities for shells
 
 
Title: The asymptotically sharp Korn interpolation and second inequalities for shells
Author: Harutyunyan, Davit
Appeared in: Comptes Rendus mathematique
Paging: Volume 356 (2018) nr. 5 pages 575-580
Year: 2018
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 22 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands